Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 517-519
http://dx.doi.org/10.1155/S0161171286000637

A simultaneous solution to two problems on derivatives

Department of Mathematics, Portland State University, Portland 97207, Oregon, USA

Received 7 March 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. S. Cater, “A simultaneous solution to two problems on derivatives,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 517-519, 1986. doi:10.1155/S0161171286000637